# SDR GTIA2018042752609

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 4,934 hours, 2,212 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER BLOCK IN,  F/A STATED IN THE BACK OF THE CABIN THERE WAS A DIRTY SOCK ODOR WHILE ON SHORT FINAL.  PILOTS DID NOT NOTICE THE ODOR.  ACCOMPLISHED A FAULT ISOIATION PROCEDURE IAW TSM 05-50-00-810-831-A.  INSPECTED COWLING,  NO OIL LEAKS NOTED.  NO ODOR NOTED IN CABIN. ACFT OK TO CONTINUE SERVICE.
